# SDR FDEA201204051272

- Difficulty date: April 5, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 46,155 hours, 29,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456512
- Condition: Dented
- Location: Bs 490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN BS 490 ABOVE STRINGER 25R.  CUT OUT DAMAGED AREA ON FUSELAGE SKIN IAW SRM 53-30-3, FIG 1 AND 51-10-1.   FABRICATED REPAIR DOUBLER IAW SRM 53-30-01, FIG 1.   INSTALLED REPAIR DOUBLER IAW SRM 51-30-02.
